# SDR USAA2013030400002

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 56,196 hours, 7,895 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R DOOR AND SLIDE LOW PRESSURE.  MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE AND REPLACED THE CIDS DIRECTOR 1.
